# SDR CALA2024061701826

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141T3330
- Condition: Cracked
- Location: L-1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT AFT LOWER CORNER HAS A CRACK INDICATION IN BEARS TRAP ONLY AT THE LOWEST HOLE OUT OF FIVE LOCATIONS. REPAIRED CRACK IN L1 DOOR BEARSTRAP AT THE LOWEST HOLE OUT OF FIVE LOCATIONS IAW B767-300 SRM 53-10-01-2R-1 REPAIR 1.
